# SDR SWAA2020082510164

- Difficulty date: August 20, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 LH ISLE ILLUMINATION EMERGENCY LIGHT DOES NOT ILLUMINATE / RELAMPED & PERFORMED A GOOD INSTALLATION TEST OF ROW 9 LH ISLE ILLUMINATION EMERGENCY LIGHT PER AMM 33-51-03-960-801
